Overpartitions with bounded part differences

Shane Chern, Ae Ja Yee

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We generalize recent results of Breuer and Kronholm, and Chern on partitions and overpartitions with bounded differences between largest and smallest parts. We prove our generalization both analytically and combinatorially.

Original languageEnglish (US)
Pages (from-to)317-324
Number of pages8
JournalEuropean Journal of Combinatorics
Volume70
DOIs
StatePublished - May 2018

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Overpartitions with bounded part differences'. Together they form a unique fingerprint.

  • Cite this